Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 51, Number 6

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 51, Number 6, Part 2 (1945)
Bull. Amer. Math. Soc. 51 (1945)
More Information
Full-text PDF     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 51, Number 6, Part 1 (1945)
Bull. Amer. Math. Soc. 51 (1945)
More Information
Full-text PDF     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 51, Number 6, Part 1 (1945)
Bull. Amer. Math. Soc. 51 (1945)
More Information
Full-text PDF     Request Permissions
General index 1935-1944—Authors
Bull. Amer. Math. Soc. 51 (1945), 1-27
More Information
Full-text PDF     Request Permissions
General index 1935-1944—Book reviews
Bull. Amer. Math. Soc. 51 (1945), 28-40
More Information
Full-text PDF     Request Permissions
General index 1935-1944—Authors of papers read before the American Mathematical Society, 1935-1944
Bull. Amer. Math. Soc. 51 (1945), 41-64
More Information
Full-text PDF     Request Permissions
General index 1935-1944—Reports of meetings and miscellaneous articles
Bull. Amer. Math. Soc. 51 (1945), 65-66
More Information
Full-text PDF     Request Permissions
A note on Kloosterman sums
Albert Leon Whiteman.
Bull. Amer. Math. Soc. 51 (1945), 373-377
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0012105
A remark on metric Boolean rings
Malcolm F. Smiley.
Bull. Amer. Math. Soc. 51 (1945), 378-380
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0013135
Groups with isomorphic proper subgroups
Ross A. Beaumont.
Bull. Amer. Math. Soc. 51 (1945), 381-387
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0012294
An existence theorem for latin squares
Marshall Hall.
Bull. Amer. Math. Soc. 51 (1945), 387-388
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0013111
Proof that the Mersenne number $M_{167}$ is composite
Charles B. Barker.
Bull. Amer. Math. Soc. 51 (1945), 389
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0012077
Algebraic determination of the second fundamental form of a surface by its mean curvature
T. Y. Thomas.
Bull. Amer. Math. Soc. 51 (1945), 390-399
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0012494
A note on hypergeodesics and canonical lines
M. L. MacQueen.
Bull. Amer. Math. Soc. 51 (1945), 400-404
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0012862
Note on convex curves on the hyperbolic plane
L. A. Santaló.
Bull. Amer. Math. Soc. 51 (1945), 405-412
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0012456
A fixed-point theorem
A. D. Wallace.
Bull. Amer. Math. Soc. 51 (1945), 413-416
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0012221
The manifolds of linear elements of an $n$-sphere
Tsai-Han Kiang.
Bull. Amer. Math. Soc. 51 (1945), 417-428
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0012227
On topologies for function spaces
Ralph H. Fox.
Bull. Amer. Math. Soc. 51 (1945), 429-432
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0012224
On certain variations of the harmonic series
Paul Erdös and Ivan Niven.
Bull. Amer. Math. Soc. 51 (1945), 433-436
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0012335
Note on the preceding paper
Irving Kaplansky and Harry Pollard.
Bull. Amer. Math. Soc. 51 (1945), 437-438
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0012336
Proof of a theorem of Littlewood and Paley
A. Zygmund.
Bull. Amer. Math. Soc. 51 (1945), 439-446
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0012306
Representation of Fourier integrals as sums. I
R. J. Duffin.
Bull. Amer. Math. Soc. 51 (1945), 447-455
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0012153
The asymptotic developments of a class of entire functions
H. K. Hughes.
Bull. Amer. Math. Soc. 51 (1945), 456-461
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0012132
A new solution for linear difference equations
Wolfgang J. Sternberg.
Bull. Amer. Math. Soc. 51 (1945), 462-464
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0012180
The existence of anormal chains
David Blackwell.
Bull. Amer. Math. Soc. 51 (1945), 465-468
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0011916